IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

The non-monotonicity of the bias and mean squared error of the two stage least squares estimators of exogenous variable coefficients

  • Cheung Ip, Wai
  • Phillips, Garry D. A.

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V84-3TX5F4P-8/2/1f59875e35bba04e91c1b0508c7e3280
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Economics Letters.

Volume (Year): 60 (1998)
Issue (Month): 3 (September)
Pages: 303-310

as
in new window

Handle: RePEc:eee:ecolet:v:60:y:1998:i:3:p:303-310
Contact details of provider: Web page: http://www.elsevier.com/locate/ecolet

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Phillips, G. D. A. & Harvey, A. C., 1984. "A note on estimating and testing exogenous variable coefficient estimators in simultaneous equation models," Economics Letters, Elsevier, vol. 15(3-4), pages 301-307.
  2. Richardson, David H & Wu, De-Min, 1971. "A Note on the Comparison of Ordinary and Two-Stage Least Squares Estimators," Econometrica, Econometric Society, vol. 39(6), pages 973-81, November.
  3. Peter C.B. Phillips, 1983. "The Exact Distribution of Exogenous Variable Coefficient Estimators," Cowles Foundation Discussion Papers 681, Cowles Foundation for Research in Economics, Yale University.
  4. Karim Abadir & Kaddour Hadri, . "Bias Nonmonotonicity in Stochastic Difference Equations," Discussion Papers 96/15, Department of Economics, University of York.
  5. Abadir, Karim M., 1993. "Ols Bias in a Nonstationary Autoregression," Econometric Theory, Cambridge University Press, vol. 9(01), pages 81-93, January.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:60:y:1998:i:3:p:303-310. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.